# SDR USAASB00120

- Difficulty date: April 22, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS INOPERATIVE AT SEAT 22DEF BULLNOSE, SEATS 24ABC AND 25ABC, AND SMALL EXIT SIGNS AT AFT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY PACK.  OPERATIONAL CHECK GOOD.  (X)
